# SDR UALA2011032501418

- Difficulty date: March 24, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 44,177 hours, 5,277 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT NEAR 4A IS INOP.   RELAMPED.
